# SDR ABXA030171

- Difficulty date: May 28, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N980AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47176
- Aircraft time: 71,082 hours, 82,866 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Connector
- Condition: Damaged
- Location: Overheat Detect
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, TAIL COMPARTMENT TEMP HIGH ILLUMINATED.  ACCOMPLISHED EMERGENCY PROCEDURE CHECKLIST AND ANNUNCIATOR REMAINED ILLUMINATED. LANDED WITHOUT INCIDENT.  REPLACED CONNECTOR P1-387, AFTER FINDING WIRES SHORTED AND TOUCHING EACH OTHER.  TAIL COMPARTMENT WAS COOL UPON ARRIVAL.  OPS CHECKED GOOD AT ILN.
